Alert archive / Missouri / River Flood Warnings in 2026
River Flood Warning 9, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 7, 2026, 11:43 AM CST for Reynolds County, Missouri. It took effect at Mar 7, 2026, 3:49 PM CST. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2026, 11:43 AM CST (17:43 UTC)
- In effect from
- Mar 7, 2026, 3:49 PM CST
- Expired
- Mar 8, 2026, 3:50 PM CDT
- In force
- 23 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
059
WGUS43 KLSX 071743
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1143 AM CST Sat Mar 7 2026
...The National Weather Service in St Louis has issued a Flood
Warning for the following rivers in Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-090545-
/O.NEW.KLSX.FL.W.0009.260307T2149Z-260310T0500Z/
/ANNM7.1.ER.260307T2149Z.260308T0600Z.260308T2230Z.NO/
1143 AM CST Sat Mar 7 2026
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE MONDAY
NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...From this afternoon to late Monday night.
* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
this height.
* ADDITIONAL DETAILS...
- At 11:15 AM CST Saturday the stage was 6.4 feet.
- Forecast...The river is expected to rise above flood stage late
this afternoon to a crest of 9.0 feet just after midnight
tonight. It will then fall below flood stage tomorrow afternoon.
- Flood stage is 8.0 feet.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Black River
Annapolis 8.0 6.4 8.6 7.4 6.5 5.9 5.7
&&
LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
3721 9076 3721 9080 3732 9080 3737 9085
$$
Fuchs3 follow-up statements
645
WGUS83 KLSX 080041
FLSLSX
Flood Statement
National Weather Service St Louis MO
641 PM CST Sat Mar 7 2026
...The Flood Warning is extended for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-091245-
/O.EXT.KLSX.FL.W.0009.000000T0000Z-260310T2100Z/
/ANNM7.1.ER.260307T2101Z.260308T1200Z.260309T1500Z.NO/
641 PM CST Sat Mar 7 2026
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until Tuesday afternoon.
* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
this height.
* ADDITIONAL DETAILS...
- At 6:15 PM CST Saturday the stage was 9.9 feet.
- Recent Activity...The maximum river stage in the 24 hours ending
at 6:15 PM CST Saturday was 9.9 feet.
- Forecast...The river is expected to rise to a crest of 11.0 feet
tomorrow morning. It will then fall below flood stage late Monday
morning.
- Flood stage is 8.0 feet.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Black River
Annapolis 8.0 9.9 8.3 6.9 6.3 5.9 MSG
&&
LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
3721 9076 3721 9080 3732 9080 3737 9085
$$
Elmore456
WGUS83 KLSX 080406
FLSLSX
Flood Statement
National Weather Service St Louis MO
1006 PM CST Sat Mar 7 2026
...The Flood Warning continues for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-091615-
/O.EXT.KLSX.FL.W.0009.000000T0000Z-260310T1312Z/
/ANNM7.1.ER.260307T2101Z.260308T0600Z.260309T0712Z.NO/
1006 PM CST Sat Mar 7 2026
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until Tuesday morning.
* IMPACTS...At 14.0 feet, Flooding begins along County Road 146
Champion Springs Road... the road leading to the gage.
* ADDITIONAL DETAILS...
- At 9:15 PM CST Saturday the stage was 11.2 feet.
- Recent Activity...The maximum river stage in the 24 hours ending
at 9:15 PM CST Saturday was 11.2 feet.
- Forecast...The river is expected to rise to a crest of 12.5 feet
just after midnight tonight. It will then fall below flood stage
early Monday morning.
- Flood stage is 8.0 feet.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Black River
Annapolis 8.0 11.2 7.6 6.5 5.9 5.7 MSG
&&
LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
3721 9076 3721 9080 3732 9080 3737 9085
$$
Elmore444
WGUS83 KLSX 082050
FLSLSX
Flood Statement
National Weather Service St Louis MO
350 PM CDT Sun Mar 8 2026
...The Flood Warning is cancelled for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
MOC179-082200-
/O.CAN.KLSX.FL.W.0009.000000T0000Z-260308T2050Z/
/ANNM7.1.ER.260307T2101Z.260308T0900Z.260309T0000Z.NO/
350 PM CDT Sun Mar 8 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Black River near Annapolis.
* ADDITIONAL DETAILS...
- At 3:15 PM CDT Sunday the stage was 7.9 feet.
- Forecast...The river has fallen below flood stage and is expected
to continue to fall through at least Tuesday afternoon.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Black River
Annapolis 8.0 7.9 7.4 6.8 6.4 5.8 5.6
&&
LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
3721 9076 3721 9080 3732 9080 3737 9085
$$
MaplesWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 7, 11:32 AM CST, 11 minutes earlier. Its key messages:
- Showers and thunderstorms will end from northwest to southeast this morning across the area.
- There is another chance of showers and thunderstorms Tuesday into Wednesday.
Area forecast discussion, Mar 7, 11:32 AM CST, 11 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1132 AM CST Sat Mar 7 2026 .KEY MESSAGES... - Showers and thunderstorms will end from northwest to southeast this morning across the area. - There is another chance of showers and thunderstorms Tuesday into Wednesday. && .SHORT TERM... (Through Late Sunday Afternoon) Issued at 450 AM CST Sat Mar 7 2026 Numerous showers and thunderstorms continue to move east ahead of a cold front that now extends from southeast Iowa into southeast Kansas in the right entrance region of jet streak. The cold front is not expected to move through the CWA until early this afternoon, so this area of showers and thunderstorms will be slow to move from northwest to southeast across the area this morning, and will linger across southeast Missouri and south central Illinois this afternoon. Subsequently, clouds will not clear out of the area until late this afternoon and this evening causing highs today to be 10 to 25 degrees cooler than yesterday. Dry weather is expected tonight and on Sunday across the area as the upper flow transitions to quasi- zonal flow. Lows tonight will drop back into the 30s as a surface ridge moves across the area and highs tomorrow will climb back into the 60s with southwesterly flow and full sunshine. Britt && .LONG TERM... (Sunday Night through Friday) Issued at 450 AM CST Sat Mar 7 2026 The dry weather will continue into Monday before the next system moves through the central CONUS the middle of next week. The LREF is showing a deeper trough today which goes along with each of the determistic models showing a more phased solution. There is consistency with the NBM as it keeps Tuesday through Wednesday having the highest PoPs (70-90%) and the LREF has the same percentage of its members producing rain at St. Louis from late Tuesday into Wednesday morning. There continues to be signal for strong to possible severe thunderstorms on Tuesday as the LREF is showing sufficient shear and instability developing. We will also need to watch the potential for some locally heavy rainfall given the orientation of the attendant front with the upper flow. Temperatures on Monday and Tuesday look to warm back up into the 70s to near 80 before cooling back down in the 50s and 60s late next week behind the mid week front. Britt && .AVIATION... (For the 18z TAFs through 18z Sunday Afternoon) Issued at 1129 AM CST Sat Mar 7 2026 A cold front has moved through the terminals earlier today and will continue to progress eastward. High IFR/low MVFR ceilings are expected this afternoon, but should slowly lift. The clouds should exit from west to east tonight, which does raise the concerns for fog. Guidance isn't really hitting it too hard, though I would be most concerned about river valleys in east central/southeast Missouri. This is where winds should lighten up. Light winds combined with a clearing sky and lots of extra surface-level moisture from recent rainfall should lead to some fog development. Did not add to any of the terminals yet, but KSUS followed by KJEF/KCPS are most prone to seeing fog late tonight into early Sunday morning. The light/variable winds tonight should turn out of the southwest on Sunday morning. Gosselin && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Mar 7, 3:53 AM CST, 7 hours 50 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 353 AM CST Sat Mar 7 2026 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 353 AM CST Sat Mar 7 2026 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance of thunderstorm today.| .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Monday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Britt
In the hours before
Local storm report, Mar 7, 10:55 AM CST, 48 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1055 AM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Rain 4 SW Potosi 37.90N 90.84W
03/07/2026 M1.76 Inch Washington MO CO-OP Observer
&&
MRDLocal storm report, Mar 7, 10:56 AM CST, 47 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1056 AM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain Viburnum 37.72N 91.14W
03/07/2026 M2.60 Inch Iron MO CO-OP Observer
&&
MRDLocal storm report, Mar 7, 10:59 AM CST, 44 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1059 AM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Rain 2 NNE Barnhart 38.36N 90.40W
03/07/2026 M1.24 Inch Jefferson MO CO-OP Observer
&&
MRDLocal storm report, Mar 7, 11:00 AM CST, 43 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1100 AM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain Shelbina 39.69N 92.04W
03/07/2026 M1.06 Inch Shelby MO CO-OP Observer
&&
MRDLocal storm report, Mar 7, 11:01 AM CST, 42 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1101 AM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM Rain Chesterfield 38.65N 90.58W
03/07/2026 M1.13 Inch St. Louis MO Broadcast Media
&&
MRDLocal storm report, Mar 7, 11:03 AM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1103 AM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Rain Harvel 39.36N 89.55W
03/07/2026 M1.07 Inch Montgomery IL Fire Dept/Rescue
&&
MRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:27 PM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Mar 6, 6:27 PM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Mar 6, 10:25 PM CST | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 31 min |
| Mar 7, 2:31 AM CST | Severe Thunderstorm Warning | LSX | Boone, Callaway | 19 min |
| Mar 7, 3:06 AM CST | Areal Flood Advisory | LSX | Crawford, Iron, Reynolds, Washington | 62 min |
| Mar 7, 4:08 AM CST | Flash Flood Warning | LSX | Crawford, Iron, Reynolds, Washington | 5 hr |
| Mar 7, 4:50 AM CST | Severe Thunderstorm Warning | LSX | Iron, Madison | 40 min |
| Mar 7, 5:05 AM CST | Areal Flood Advisory | LSX | Sainte Genevieve, Saint Francois | 7 hr |
| Mar 7, 8:59 AM CST | Areal Flood Advisory | LSX | Crawford, Iron, Reynolds, Washington | 3 hr |
| Mar 7, 10:38 AM CST | River Flood Warning | LSX | Franklin, Jefferson | 30 hr |
| Mar 7, 10:50 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 3 days |
| Mar 7, 11:45 AM CST | River Flood Warning | LSX | Crawford | 33 hr |
Nearby
River Flood Warnings in Missouri, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.